Decentralized regulation for a class of large-scale networks with saturation

Yi Fan, Zhong-Ping Jiang, Xingxing Wu

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we study a nonlinear large-scale network model with saturation constraints on both the control input and the state variables. We achieve buffer queue length regulation against unknown inter-node traffic interferences via a decentralized saturated control law. Motivated by physical characteristics of communication networks, two conditions regarding the inter-node traffic are discussed, namely a Lipschitz-type condition and a "PE" condition. Under these conditions, by using sliding-mode type controllers, the regulation error of every node converges asymptotically to zero for all feasible initial queue lengths. Our main (global) regulation result is based on an interesting extension of the popular Young's inequality to the case with saturation.

Original languageEnglish (US)
Title of host publicationProceedings of the American Control Conference
Pages5115-5120
Number of pages6
Volume7
StatePublished - 2005
Event2005 American Control Conference, ACC - Portland, OR, United States
Duration: Jun 8 2005Jun 10 2005

Other

Other2005 American Control Conference, ACC
CountryUnited States
CityPortland, OR
Period6/8/056/10/05

Fingerprint

Telecommunication networks
Controllers

Keywords

  • Asymptotic regulation
  • Buffer management
  • Capacity constraints
  • Congestion control
  • Nonlinear control

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

Fan, Y., Jiang, Z-P., & Wu, X. (2005). Decentralized regulation for a class of large-scale networks with saturation. In Proceedings of the American Control Conference (Vol. 7, pp. 5115-5120)

Decentralized regulation for a class of large-scale networks with saturation. / Fan, Yi; Jiang, Zhong-Ping; Wu, Xingxing.

Proceedings of the American Control Conference. Vol. 7 2005. p. 5115-5120.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Fan, Y, Jiang, Z-P & Wu, X 2005, Decentralized regulation for a class of large-scale networks with saturation. in Proceedings of the American Control Conference. vol. 7, pp. 5115-5120, 2005 American Control Conference, ACC, Portland, OR, United States, 6/8/05.
Fan Y, Jiang Z-P, Wu X. Decentralized regulation for a class of large-scale networks with saturation. In Proceedings of the American Control Conference. Vol. 7. 2005. p. 5115-5120
Fan, Yi ; Jiang, Zhong-Ping ; Wu, Xingxing. / Decentralized regulation for a class of large-scale networks with saturation. Proceedings of the American Control Conference. Vol. 7 2005. pp. 5115-5120
@inproceedings{83bd93cc734241a3812abf82540546d9,
title = "Decentralized regulation for a class of large-scale networks with saturation",
abstract = "In this paper, we study a nonlinear large-scale network model with saturation constraints on both the control input and the state variables. We achieve buffer queue length regulation against unknown inter-node traffic interferences via a decentralized saturated control law. Motivated by physical characteristics of communication networks, two conditions regarding the inter-node traffic are discussed, namely a Lipschitz-type condition and a {"}PE{"} condition. Under these conditions, by using sliding-mode type controllers, the regulation error of every node converges asymptotically to zero for all feasible initial queue lengths. Our main (global) regulation result is based on an interesting extension of the popular Young's inequality to the case with saturation.",
keywords = "Asymptotic regulation, Buffer management, Capacity constraints, Congestion control, Nonlinear control",
author = "Yi Fan and Zhong-Ping Jiang and Xingxing Wu",
year = "2005",
language = "English (US)",
volume = "7",
pages = "5115--5120",
booktitle = "Proceedings of the American Control Conference",

}

TY - GEN

T1 - Decentralized regulation for a class of large-scale networks with saturation

AU - Fan, Yi

AU - Jiang, Zhong-Ping

AU - Wu, Xingxing

PY - 2005

Y1 - 2005

N2 - In this paper, we study a nonlinear large-scale network model with saturation constraints on both the control input and the state variables. We achieve buffer queue length regulation against unknown inter-node traffic interferences via a decentralized saturated control law. Motivated by physical characteristics of communication networks, two conditions regarding the inter-node traffic are discussed, namely a Lipschitz-type condition and a "PE" condition. Under these conditions, by using sliding-mode type controllers, the regulation error of every node converges asymptotically to zero for all feasible initial queue lengths. Our main (global) regulation result is based on an interesting extension of the popular Young's inequality to the case with saturation.

AB - In this paper, we study a nonlinear large-scale network model with saturation constraints on both the control input and the state variables. We achieve buffer queue length regulation against unknown inter-node traffic interferences via a decentralized saturated control law. Motivated by physical characteristics of communication networks, two conditions regarding the inter-node traffic are discussed, namely a Lipschitz-type condition and a "PE" condition. Under these conditions, by using sliding-mode type controllers, the regulation error of every node converges asymptotically to zero for all feasible initial queue lengths. Our main (global) regulation result is based on an interesting extension of the popular Young's inequality to the case with saturation.

KW - Asymptotic regulation

KW - Buffer management

KW - Capacity constraints

KW - Congestion control

KW - Nonlinear control

UR - http://www.scopus.com/inward/record.url?scp=23944452265&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23944452265&partnerID=8YFLogxK

M3 - Conference contribution

VL - 7

SP - 5115

EP - 5120

BT - Proceedings of the American Control Conference

ER -